# SDR SWAA2015052740099

- Difficulty date: April 3, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CHORD CORRODED ON UPPER SURFACE AT BS 716.3+6, RBL 63.  REPAIRED CHORD IAW EA.
